£2.91 was £5.75 (49% discount)
Nuromol Dual Action Ibuprofen Paracetamol Tablets, 16 Count – Strong Painkillers for Joint, Period, Back Pain & Fever Relief
Prices subject to change. AD, VIEW DEAL
Product Highlights:
- POWERFUL PAIN RELIEF, FOR WHEN REGULAR PAINKILLERS ALONE AREN’T ENOUGH* – Nuromol releases both ibuprofen and paracetamol faster than separate tablets of standard ibuprofen and paracetamol together
- NUROMOL DUAL ACTION: FAST ACTING, LONG LASTING PAIN RELIEF – Nuromol combines ibuprofen and paracetamol for pain relief that starts to absorb in 5 minutes and lasts up to 9 hours
- UK’S 1ST PAINKILLER TO COMBINE THE POWER OF IBUPROFEN AND PARACETAMOL IN ONE TABLET – Starts working faster than standard ibuprofen and lasts longer than standard paracetamol alone for pain relief** POWERFUL PAIN RELIEF – SUITABLE FOR HEADACHE, MIGRAINE, JOINT PAIN, MUSCULAR PAIN, DENTAL PAIN, PERIOD PAIN
- NUROMOL, FROM THE MAKERS OF NUROFEN – Nuromol is manufactured by the same company that makes Nurofen
- *Ibuprofen or paracetamol; Nuromol Dual Action 200mg/500mg Pain Relief Tablets; Contains ibuprofen & paracetamol; For pain not relieved by ibuprofen or paracetamol alone; Always read the label
📢 Check out all deal categories: priceglitchesuk.com/categories
🔔 Telegram: Join our Telegram channel
👍 Facebook: Follow on Facebook
🇺🇸 If you are visiting from the USA and want to see USA deals, go to priceglitches.online
Discover more from Price Glitches UK
Subscribe to get the latest posts sent to your email.

